Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Heart attack due to 99% blockage in widowmaker 3 months ago, heart pump rate 32 post treatment, tiredness

My husband recently survived a heart attack - 99% blockage in the widowmaker. The medical experts say it s a miracle he survived. His MRI is fine, but his heart pumping rate is 32, and 50 is good number. This is 3 months after the tragic event. His doctor says that 25-30% of his heart is dead. Will he ever resume normal activites - work, etc. He seems to be tired all of the time. His primary goal is to return to work which is a very physically demanding job with long hours. Will that happen?
Asked On : Sat, 12 May 2012
Answers:  1 Views:  417
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Gastroenterologist, Surgical 's  Response
No with the present cardiac function from what you have descibed he can never regain normalcy as before. he has to accept the cardiac disability. Accordingly he has to adopt both lfe style as well as working stlye modifications to improve his longevity.
Answered: Sat, 12 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor